Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


liposuction
Mar 27, 2011

iam HIV/AIDS PATIENT WHOSE MEDICINES ARE ON IS IT SAFE TO DO LIPOSUCTION SINCE I HAVE TUMMY TUCK A LOT BECAUSE OF SIDEFFECTS OF MEDICINES

Response from Dr. Henry

Liposuction is generally safe in HIV+ persons but the question is how effectve it would be in the setting of treated HIV-related fat problems. Often the increased fat in the stomach area is not subcutaneous fat (can be reached by liposuction) but intra-abdominal (or visceral fat). Exercise, diet, and sometimes a switch in HIV meds can provide some relief for fat gain in some patients. KH



Previous
HIV, peripheral neuropathy and artritis
Next
kaposi sarcoma

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement